# SDR SIMA982513

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Mfd
- Part number: 6227236012
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3281 - CREW REPORTED SMOKE ODOR IN THE COCKPIT.  REMOVED AND REPLACED MULTI-FUNCTION DISPLAY UNIT.  OPERATIONAL CHECK GOOD.  (M)
